MathSciNet Relay Station
MathSciNet bibliographic data
MR2557185 35J10 (35J47 35J91)
Chang, Jinyong; Liu, Zhaoli Ground states of nonlinear Schrödinger systems. Proc. Amer. Math. Soc. 138 (2010), no. 2, 687–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement